Jump to content
Sclero Forums

Search the Community

Showing results for tags 'plaquenil'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Worldwide
    • Welcome: Guidelines and FAQs
    • Sclero Forums (MAIN)
    • UK Scleroderma
    • News
    • Personal Support

Blogs

  • CFM Babs from Chorley FM
  • barefut impressions
  • My Two Cents...
  • Amanda Thorpe's Blog
  • Joelf's Blog
  • Michael Thorpe's Blog

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


Location

Found 3 results

  1. I’ve been using plaquenil for sometime now and just heard from someone that had been taken the drug and got Lichen Planus from plaquenil so it has me concerned has anyone heard or have gotten this from using this drug?
  2. Amberd521

    Morphea and Lupus?

    Hi! I’m Amber 33 and new to the forum. My symptoms started with numbness and tingling in my hands and arms along with extreme stiffness and weakness in my hands. My doctors thought it was carpal tunnel but it didn’t make sense seeing how I had been a stay at home mom for ten years prior. Afterwards, my hands began to swell, my hip started becoming sore, I had this strange bruise type rash that wouldn’t go away down my leg, and my shoulders began keeping me up at night. My mother passed with leukemia around this time and things got even worse. My neck would pain me constantly and felt as though I couldn’t turn it. Like I had a constant crick in my neck. The rash also spread down to my calf and I began feeling a dip in my back side near the rash. My doctor sent me to a dermatologist and a rheumatologist. The dermatologist did a biopsy that came back as morphea or scleroderma. The rheumatologist told me that he thought it was morphea and an unspecified autoimmune. My ANA came back positive as well. He said I leaned more towards lupus then anything, but still didn’t hit some of the main characteristics of the disease. At first he put me on vitamin D and plaquenil but after a couple of months it had only gotten worse. He then decided to add methotrexate but also gave me a 6 week supply of prednisone that made every pain go away. It didn’t take away all of the swelling in my hands but I felt great. I had been given it once before for an upper respiratory infection and knew it would help and now that it has ended, I’m really not sure if the methotrexate has helped or if it’s just taken some time to slowly return since I discontinued the steroids. It’s been about three months since I quit the steroids and it’s just slowly gotten worse. The doctor seemed to think the methotrexate was helping, but that I needed to up the dose from 6 pills a week to 8. Then I received a call from them the next day saying my liver enzymes were elevated and that I needed to stay at 6 until my next visit in three months. I guess I’m just really looking for some advice on what to expect. Or to maybe find someone who has had a similar journey. I’m curious why they didn’t want me to lower my dosage if my liver enzymes were elevated. I don’t understand why he ruled out systemic scleroderma - not that I was hoping for that diagnosis by no means, but it seems possible. If I have to be taken off the methotrexate, what’s my next option? He said morphea can cause fat atrophy and he thinks that’s what's happened on my back side. Will that get worse? Why in this world are steroids so bad if they make you feel so good?! I’ve been dealing with this for about a year and a half now and I don’t really feel like I’ve made any great progress. Any advice would be very much appreciated.
  3. Hello All So I am having my first gastroscopy :emoticon-dont-know: and second colonoscopy this month and have to stop omeprazole 10 days before. What am I supposed to do about my reflux during that time? I have stopped taking hydroxychloroquine (plaquenil) as of now, off my own back, because I am sure it makes my reflux worse/causes stomach pain and I can't afford that if I can't take omeprazole. Any suggestions as to what to do instead as I know oodles of you have had both procedures! Any suggestions as to what I can do, if anything, to make both procedures more bearable? :emoticon-dont-know: Take care.
×